Select Publications

Books

Sloan IH;Joe S, 1994, Lattice methods for multiple integration, Oxford University Press, https://global.oup.com/academic/product/lattice-methods-for-multiple-integration-9780198534723?cc=au&lang=en&

Book Chapters

Hesse K;Sloan IH;Womersley RS, 2015, 'Numerical integration on the sphere', in Handbook of Geomathematics: Second Edition, pp. 2671 - 2710, http://dx.doi.org/10.1007/978-3-642-54551-1_40

Hesse K;Sloan IH;Womersley RS, 2010, 'Numerical Integration on the Sphere', in Freeden W;Nashed MZ;Sonar T (ed.), Handbook of Geomathematics, edn. 1st, Springer, Berlin, pp. 1187 - 1220

Sloan IH, 2009, 'How high is high-dimensional?', in Novak E;Sloan IH;Traub JF;Wozniakowski H (ed.), ESSAYS ON THE COMPLEXITY OF CONTINUOUS PROBLEMS, EUROPEAN MATHEMATICAL SOC, Friedrich Schiller Univ Jena, Jena, GERMANY, pp. 73 - 87, http://dx.doi.org/10.4171/069-1/4

Hesse K;Sloan IH, 2006, 'Hyperinterpolation on the sphere', in Govil NK;Mhasker HN;Mohapatra RN;Nashed Z;Szabados J (ed.), Frontiers in interpolation and approximation, edn. Original, Chapman & Hall/CRC, USA, pp. 213 - 248

Sloan IH;Womersley RS, 1999, 'The uniform error of hyperinterpolation on the sphere', in Jetter K;Haussmann W;Reimer M (ed.), Multivariate Approximation, Wiley-VCH, pp. 289 - 306

Sloan IH, 1995, 'Boundary element methods', in Theory and numerics of ordinary and partial differential equations, edn. Original, Clarendon Press, Oxford, UK, pp. 143 - 180

Sloan IH, 1990, 'Superconvergence', in Golberg M (ed.), Numerical Solution of Integral Equations, Plenum Press, pp. 35 - 70

Sloan IH, 1988, 'Superconvergence in the collocation and qualocation methods', in Agarwal R (ed.), Numerical Mathematics, Birkhauser Verlag, pp. 429 - 441

Sloan IH;Spence A, 1985, 'Wiener-Hopf intergal equations: finite-section approximation and projection methods', in Hammerlin G;Hoffmann K-H (ed.), Constructive Methods for Practical Treatment of Integral Equations, Birkhauser Verlag, pp. 256 - 272

Sloan IH, 1982, 'Superconvergence and the Galerkin Method for Integral Equations of the Second Kind', in Baker CT H;Miller GF (ed.), Treatment of Integral Equations by Numerical Methods, Academic Press, pp. 197 - 207

Sloan IH, 1980, 'A Review of Numerical Methods for Integral Equations of the Second Kind', in Anderssen RS;de Hoog F;Lukas M (ed.), The Application and Numerical Solution of Integral Equations, Sijthoff and Noordhoff, pp. 51 - 74

Brady TJ;Sloan IH, 1972, 'Variational approach to breakup calculations in the Amado model', in Slaus I;Moszkowski SA;Haddock RP;van Oers WT H (ed.), Few Particle Problems in the Nuclear Interaction, North Holland/American Elsevier, Amsterdam, pp. 364 - 367

Cahill RT;Sloan IH, 1970, 'Neutron-deuteron breakup with Amado's model', in McKee JS C;Rolph PM (ed.), The Three-Body Problem, North Holland, Amsterdam, pp. 265 - 274

Sloan IH;Massey HS W, 1964, 'The exchange-polarization approximation for elastic scattering of slow electrons by atoms and ions: electron scattering by helum ions.', in McDowell MR C (ed.), Atomic Collision Processes, North Holland, Amsterdam

Journal articles

Giles MB;Kuo FY;Sloan IH, 2018, 'Combining sparse grids, multilevel MC and QMC for elliptic PDEs with random coefficients', Springer Proceedings in Mathematics and Statistics, vol. 241, pp. 265 - 281, http://dx.doi.org/10.1007/978-3-319-91436-7_14

Graham IG;Kuo FY;Nuyens D;Scheichl R;Sloan IH, 2018, 'Analysis of circulant embedding methods for sampling stationary random fields', SIAM Journal on Numerical Analysis, vol. 56, pp. 1871 - 1895, http://dx.doi.org/10.1137/17M1149730

Feischl M;Kuo FY;Sloan IH, 2018, 'Fast random field generation with H-matrices', Numerische Mathematik, vol. 140, pp. 639 - 676, http://dx.doi.org/10.1007/s00211-018-0974-2

Griewank A;Kuo FY;Leövey H;Sloan IH, 2018, 'High dimensional integration of kinks and jumps—Smoothing by preintegration', Journal of Computational and Applied Mathematics, vol. 344, pp. 259 - 274, http://dx.doi.org/10.1016/j.cam.2018.04.009

Graham IG;Kuo FY;Nuyens D;Scheichl R;Sloan IH, 2018, 'Circulant embedding with QMC: analysis for elliptic PDE with lognormal coefficients', Numerische Mathematik, vol. 140, pp. 479 - 511, http://dx.doi.org/10.1007/s00211-018-0968-0

Sloan IH;Woźniakowski H, 2018, 'Multivariate approximation for analytic functions with Gaussian kernels', Journal of Complexity, vol. 45, pp. 1 - 21, http://dx.doi.org/10.1016/j.jco.2017.11.001

Gilbert AD;Kuo FY;Sloan IH, 2018, 'Hiding the weights—CBC black box algorithms with a guaranteed error bound', Mathematics and Computers in Simulation, vol. 143, pp. 202 - 214, http://dx.doi.org/10.1016/j.matcom.2016.06.005

Brauchart JS;Reznikov AB;Saff EB;Sloan IH;Wang YG;Womersley RS, 2018, 'Random Point Sets on the Sphere—Hole Radii, Covering, and Separation', Experimental Mathematics, vol. 27, pp. 62 - 81, http://dx.doi.org/10.1080/10586458.2016.1226209

Kuo FY;Scheichl R;Schwab C;Sloan IH;Ullmann E, 2017, 'Multilevel Quasi-Monte Carlo methods for lognormal diffusion problems', Mathematics of Computation, vol. 86, pp. 2827 - 2860, http://dx.doi.org/10.1090/mcom/3207

Hesse K;Sloan IH;Womersley RS, 2017, 'Radial basis function approximation of noisy scattered data on the sphere', Numerische Mathematik, vol. 137, pp. 579 - 605, http://dx.doi.org/10.1007/s00211-017-0886-6

Kuo FY;Nuyens D;Plaskota L;Sloan IH;Wasilkowski GW, 2017, 'Infinite-dimensional integration and the multivariate decomposition method', Journal of Computational and Applied Mathematics, vol. 326, pp. 217 - 234, http://dx.doi.org/10.1016/j.cam.2017.05.031

Griebel M;Kuo FY;Sloan IH, 2017, 'Note on "The smoothing effect of integration in Rd and the ANOVA decomposition"', Mathematics of Computation, vol. 86, pp. 1847 - 1854, http://dx.doi.org/10.1090/mcom/3172

Griebel M;Kuo FY;Sloan IH, 2017, 'The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth', Mathematics of Computation, vol. 86, pp. 1855 - 1876, http://dx.doi.org/10.1090/mcom/3171

Le Gia QT;Sloan IH;Wang YG;Womersley RS, 2017, 'Needlet approximation for isotropic random fields on the sphere', Journal of Approximation Theory, vol. 216, pp. 86 - 116, http://dx.doi.org/10.1016/j.jat.2017.01.001

Kuo FY;Sloan IH;Woźniakowski H, 2017, 'Multivariate integration for analytic functions with Gaussian Kernels', Mathematics of Computation, vol. 86, pp. 829 - 853, http://dx.doi.org/10.1090/mcom/3144

Le Gia QT;Sloan IH;Wendland H, 2017, 'Zooming from global to local: a multiscale RBF approach', Advances in Computational Mathematics, vol. 43, pp. 581 - 606, http://dx.doi.org/10.1007/s10444-016-9498-4

Wang H;Sloan IH, 2017, 'On Filtered Polynomial Approximation on the Sphere', Journal of Fourier Analysis and Applications, vol. 23, pp. 863 - 876, http://dx.doi.org/10.1007/s00041-016-9493-7

Wang YG;Le Gia QT;Sloan IH;Womersley RS, 2017, 'Fully discrete needlet approximation on the sphere', Applied and Computational Harmonic Analysis, vol. 43, pp. 292 - 316, http://dx.doi.org/10.1016/j.acha.2016.01.003

Wang YG;Sloan IH;Womersley RS, 2016, 'Riemann Localisation on the Sphere', Journal of Fourier Analysis and Applications, pp. 1 - 43, http://dx.doi.org/10.1007/s00041-016-9496-4

Cao H;Pereverzyev SV;Sloan IH;Tkachenko P, 2016, 'Two-parameter regularization of ill-posed spherical pseudo-differential equations in the space of continuous functions', Applied Mathematics and Computation, vol. 273, pp. 993 - 1005, http://dx.doi.org/10.1016/j.amc.2015.10.053

Novak E;Ritter K;Sloan IH;Traub JF;Woźniakowski H, 2015, 'Bernd Carl, Aicke Hinrichs, and Philipp Rudolph share the 2014 Best Paper Award', Journal of Complexity, vol. 31, pp. v, http://dx.doi.org/10.1016/S0885-064X(15)00031-X

Graham IG;Kuo FY;Nichols JA;Scheichl R;Schwab C;Sloan IH, 2015, 'Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients', Numerische Mathematik, vol. 131, pp. 329 - 368, http://dx.doi.org/10.1007/s00211-014-0689-y

Brauchart JS;Dick J;Saff EB;Sloan IH;Wang YG;Womersley RS, 2015, 'Covering of spheres by spherical caps and worst-case error for equal weight cubature in Sobolev spaces', Journal of Mathematical Analysis and Applications, vol. 431, pp. 782 - 811, http://dx.doi.org/10.1016/j.jmaa.2015.05.079

Pereverzyev SV;Sloan IH;Tkachenko P, 2015, 'Parameter choice strategies for least-squares approximation of noisy smooth functions on the sphere', SIAM Journal on Numerical Analysis, vol. 53, pp. 820 - 835, http://dx.doi.org/10.1137/140964990

Kuo FY; Schwab C; Sloan IH, 2015, 'Multi-level Quasi-Monte Carlo Finite Element Methods for a Class of Elliptic PDEs with Random Coefficients', Foundations of Computational Mathematics, http://dx.doi.org/10.1007/s10208-014-9237-5

Brauchart JS;Saff EB;Sloan IH;Womersley RS, 2014, 'QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere', Mathematics of Computation, vol. 83, pp. 2821 - 2851, http://dx.doi.org/10.1090/S0025-5718-2014-02839-1

An C;Chen X;Sloan IH;Womersley RS, 2014, 'Erratum: Regularized least squares approximations on the sphere using spherical designs (SIAM Journal on Numerical Analysis (2012) 50 (1513-1534))', SIAM Journal on Numerical Analysis, vol. 52, pp. 2205 - 2206, http://dx.doi.org/10.1137/140962504

Chernih A;Sloan IH;Womersley RS, 2014, 'Wendland functions with increasing smoothness converge to a Gaussian', Advances in Computational Mathematics, vol. 40, pp. 185 - 200, http://dx.doi.org/10.1007/s10444-013-9304-5

Sinescu V;Kuo FY;Sloan IH, 2013, 'On the Choice of Weights in a Function Space for Quasi-Monte Carlo Methods for a Class of Generalised Response Models in Statistics', Springer Proceedings in Mathematics and Statistics, vol. 65, pp. 631 - 647, http://dx.doi.org/10.1007/978-3-642-41095-6_33

Kuo FY;Schwab C;Sloan IH, 2013, 'Erratum: Quasi-Monte Carlo methods for high-dimensional integration: The standard (weighted hilbert space) setting and beyond (ANZIAM Journal (2011) 53 (1-37))', ANZIAM Journal, vol. 54, pp. 216 - 219, http://dx.doi.org/10.1017/S144618111300014X

Griebel M;Kuo FY;Sloan IH, 2013, 'The smoothing effect of integration in ℝd and the ANOVA decomposition', Mathematics of Computation, vol. 82, pp. 383 - 400, http://dx.doi.org/10.1090/S0025-5718-2012-02578-6

Dick J;Kuo FY;Sloan IH, 2013, 'High-dimensional integration: The quasi-Monte Carlo way', Acta Numerica, vol. 22, pp. 133 - 288, http://dx.doi.org/10.1017/S0962492913000044

Sloan IH;Womersley RS, 2012, 'Filtered hyperinterpolation: A constructive polynomial approximation on the sphere', GEM - International Journal on Geomathematics, vol. 3, pp. 95 - 117, http://dx.doi.org/10.1007/s13137-011-0029-7

Le Gia QT;Sloan IH;Wendland H, 2012, 'Multiscale approximation for functions in arbitrary Sobolev spaces by scaled radial basis functions on the unit sphere', Applied and Computational Harmonic Analysis, vol. 32, pp. 401 - 412, http://dx.doi.org/10.1016/j.acha.2011.07.007

Le Gia QT;Sloan IH;Wendland H, 2012, 'Multiscale RBF collocation for solving PDEs on spheres', Numerische Mathematik, vol. 121, pp. 99 - 125, http://dx.doi.org/10.1007/s00211-011-0428-6


Back to profile page

ORCID ID